Adaptive measurement-based policy-driven QoS management with fuzzy-rule-based resource allocation

Yerima, Suleiman Y., Parr, Gerard P., McClean, Sally I. and Morrow, Philip J. (2012) Adaptive measurement-based policy-driven QoS management with fuzzy-rule-based resource allocation. Future Internet, 4 (3). pp. 646-671. ISSN 1999-5903

Full text not available from this repository. (Request a copy)
Item Type: Article
Additional Information: This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Pure Connector
Date Deposited: 15 Nov 2016 17:00
Last Modified: 22 Sep 2020 23:43
URI: https://ueaeprints.uea.ac.uk/id/eprint/61367
DOI: 10.3390/fi4030646

Actions (login required)

View Item View Item